Several results are presented for site percolation on quasi-transitive, planar graphs with one end, when properly embedded in either the Euclidean or hyperbolic plane. If is a matching pair derived from some quasi-transitive mosaic , then , where is the critical probability for the existence of an infinite cluster, and is the critical value for the existence of a unique such cluster. This fulfils and extends to the hyperbolic plane an observation of Sykes and Essam(1964), and it extends to quasi-transitive site models a theorem of Benjamini and Schramm (Theorem 3.8, J. Amer. Math. Soc. 14 (2001) 487–507) for transitive bond percolation. It follows that , where denotes the matching graph of . In particular, and hence, when is amenable we have . When combined with the main result of the companion paper by the same authors (“Percolation critical probabilities of matching lattice-pairs”, Random Struct. Alg. 2024), we obtain for transitive that the strict inequality holds if and only if is not a triangulation. A key technique is a method for expressing a planar site percolation process on a matching pair in terms of a dependent bond process on the corresponding dual pair of graphs. Amongst other things, the results reported here answer positively two conjectures of Benjamini and Schramm (Conjectures 7 and 8, Electron. Comm. Probab. 1 (1996) 71–82) in the case of quasi-transitive graphs.

生成讲解博客的中文版本

生成AI智能校验的中文版本